# SDR COMA0560032

- Difficulty date: January 7, 2005
- Submitted: January 14, 2005
- Operation: Air carrier
- Aircraft: N721CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7259
- Aircraft time: 15,933 hours, 14,924 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 364911
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 5681 EMERGENCY FLOOR LIGHTS INOP AT ROW 1 AND 2.  REPLACED THE FLEXIBLE LIGHT STRIP.
